<  Back to the Polytechnique Montréal portal

Items published in "1999"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Department | Document subtype | No Grouping
Jump to: P | S
Number of items: 3.

P

Peng, S., Boukas, E.-K., & Agarwal, R. K. (1999). Robust control for Markovian jumping discrete-time systems. International Journal of Systems Science, 30(8), 787-797. External link

S

Shi, P., Boukas, E.-K., & Agarwal, R. K. (1999). Control of Markovian Jump Discrete-Time Systems With Norm Bounded Uncertainty and Unknown Delay. IEEE Transactions on Automatic Control, 44(11), 2139-2144. External link

Shi, P., Boukas, E.-K., & Agarwal, R. K. (1999). Kalman Filtering for Continuous-Time Uncertain Systems With Markovian Jumping Parameters. IEEE Transactions on Automatic Control, 44(8), 1592-1597. External link

List generated on: Wed Apr 17 05:52:53 2024 EDT